# SDR UALA2010110104062

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 59,948 hours, 22,183 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF 1L IN LIGHT BLUE STRIPE.   3 DENTS LOCATED APPROX STA 442 AND AFT, BETWEEN STRINGER LT 17 & 18. DENTS 1.25" ROUND X .015"D, 2"ROUND X .015" D, AND 3"ROUND X .031"D. 1ST DENT L/E .5 IN FROM BUTT STRAP REAR ATTACH FASTENER. EXTERNAL VISUAL INSP ACCOMPLISHED AND FOUND TO BE FREE OF ANY SHARP CREASE, CRACKS, GOUGES, OR LOOSE FASTENERS. EVA 80271 TO BE ACCOMPLISHED WITHIN 2 FLT CYCLES. ACCOMPLISHED EXTERNAL HFEC. NO CRACKS FOUND. VISUAL AND HFEC ACCOMPLISHED ON EXTERIOR AND INTERIOR. NO CRACKS FOUND. INSP ACP HFEC REF: CF674 AND CF675 AND FOUND NO CRACKS. IAW EVA-80271 CREATED CF0678 FOR PERMANENT REPAIR WITHIN 100 HRS.
